MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401612
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a healthcare professional that during an endovascular embolization, a 4mmx16mm enterprise2 vascular reconstruction device (encr401612, 9166991) was placed in target position and started to release.When the stent was about 50% released, it was observed that distal markers of the stent were converged which could not be opened.The doctor retracted the stent and delivered the stent to release it again, but the distal stent markers still failed to open.The doctor only retracted the stent alone and switched to a new one to complete the surgery.The microcatheter was not replaced.The surgery was prolonged about 15 minutes.There was no patient injury reported.Additional event information was received on 19-jun-2025 indicating that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was no resistance during advancement of the device.The stent did not appear damaged.There was no additional intervention performed to attempt to expand the stent.The 15 minutes procedural delay did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device was discarded; therefore, no further investigation can be performed.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Incomplete stent expansion is a known potential procedural complication associated with the enterprise 2 vrd.With the information provided and without the return of the associated devices, it is not possible to determine the root cause of the event.However, the event may have been related to a combination of multiple factors experienced in the clinical setting rather than the design or manufacture of the device.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Maintain adequate stent length (approximately 5 mm) on each side of the aneurysm neck to ensure appropriate neck coverage.Select a stent length that is at least 10 mm longer than the aneurysm neck to maintain a minimum of 5 mm on either side of the aneurysm neck.A large differential in diameter between the proximal and distal segments of the parent vessel may increase the risk of stent migration.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22301756
Report Number3008114965-2025-00605
Device Sequence Number12918782
Product Code NJE
UDI-Device Identifier10886704075332
UDI-Public(01)10886704075332(17)270628(10)9166991
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401612
Device Lot Number9166991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown